MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator
Model Number CCM X11
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A contracted field representative in spain noted that during an initial implantation procedure of an osm ipg, the v1 electrode screw didn't make the "crack" sound that indicates its locking while lead impedance was high (above 2000 ohms).When checked with a psa, impedance was fine (850 ohms), so the physician opted to use the backup ipg instead, which was implanted without incident.The original ipg was decontaminated at an approved decontamination facility before being returned to impulse dynamics usa for evaluation.X-rays taken upon return clearly showed the v1 electrode setscrew misaligned, which was consistent with the reported complaint description.This setscrew could not be returned to the proper position in its cavity when attempting to engage it with a hex wrench due to the severe misalignment.The other 5 set screws were run to full depth and back out with no issues observed.The root cause of this issue was determined to be user error: the set screw was most likely excessively unscrewed causing it to fully back out and become misaligned.This misalignment prevented it from being returned to the proper positions in its cavity.

Brand Name
OPTIMIZER Smart Mini
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258169
Report Number3012563838-2026-00055
Device Sequence Number9863045
Product Code QFV
UDI-Device Identifier00810003380098
UDI-Public00810003380098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036/S007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 08/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/31/2026
Device Model NumberCCM X11
Device Catalogue Number10-B501-3-XX
Device Lot NumberH5116
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/10/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown